# SDR USAASB97299

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSY - MAINTENANCE FOUND THE EMERGENCY ESCAPE PATH LIGHTS INOP IN THE CABIN.  MAINTENANCE REMOVED AND REPLACED TWO BATTERY PACKS.  OPERATIONAL CHECK GOOD.  (M)
